# SDR HEEA0010188

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5014Y
- Make and model: Bell 206L-1
- Aircraft serial: 45219
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fin Assy
- Part number: 206023126101
- Condition: Corroded
- Location: Tail Boom
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIN ASSY SEPARATED AND CORRODED. SCREW BROKEN IN INSERT.
